# SDR SWIA200515631

- Difficulty date: October 3, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 3,117 hours, 2,033 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Sticking
- Location: Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FO'S STAB TRIM SWITCH IS STICKY.  REPLACED FO'S STAB TRIM SWITCH IAW MM 27-41-05.  OPERATIONAL CHECK GOOD IAW MM 27-40-00.
